# SDR 2011FA0000554

- Difficulty date: August 24, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- Aircraft time: 20,878 hours
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 68709925
- Condition: Cracked
- Location: Turbine Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER COMBUSTION CASE CRACKED IN RT ARMPIT AREA ALONG SPLITLINE WELD.  THIS AREA HAD THE BRAZED REINFORCEMENT.
